Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric

Author: Paul S. Green
Journal: Proc. Amer. Math. Soc. 111 (1991), 599-605
MSC: Primary 32G05; Secondary 14J30, 32J17
MathSciNet review: 1042267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Degenerations of Calabi-Yau manifolds with isolated singularities somewhat more general than nodes are shown to be at finite distance from nonsingular manifolds in the Weil-Petersson metric on the appropriate moduli spaces.

References [Enhancements On Off] (What's this?)

  • [1] P. Candelas, P. S. Green, and T. Hübsch, Connected Calabi-Yau compactifications, Strings 1988, World Scientific (to appear).
  • [2] Kunihiko Kodaira, Complex manifolds and deformation of complex structures, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 283, Springer-Verlag, New York, 1986. Translated from the Japanese by Kazuo Akao; With an appendix by Daisuke Fujiwara. MR 815922

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G05, 14J30, 32J17

Retrieve articles in all journals with MSC: 32G05, 14J30, 32J17

Additional Information

Keywords: Calabi-Yau, Weil-Peterssen, singular degeneration
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society